We consider a sequence of minimax values related to a class of even functionals. We show the continuous dependence of these values under the Γ-convergence of the functionals.

Degiovanni, M., Marzocchi, M., Limit of minimax values under Gamma-convergence, <<ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS>>, 2014; 2014 (266): 1-19 [http://hdl.handle.net/10807/62561]

Limit of minimax values under Gamma-convergence

Degiovanni, Marco;Marzocchi, Marco
2014

Abstract

We consider a sequence of minimax values related to a class of even functionals. We show the continuous dependence of these values under the Γ-convergence of the functionals.
Inglese
http://ejde.math.txstate.edu/
Degiovanni, M., Marzocchi, M., Limit of minimax values under Gamma-convergence, <>, 2014; 2014 (266): 1-19 [http://hdl.handle.net/10807/62561]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/62561
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 6
social impact